# SDR SIMA20190713001

- Difficulty date: July 13, 2019
- Submitted: July 17, 2019
- Operation: Air carrier
- Aircraft: N242NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000601
- Aircraft time: 7,314 hours, 4,803 cycles
- Engine: Ge CF348E5
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

CLIMBING THROUGH FL220 ENG 2 LP VIBE AMBER AT 4.0. LEVELED OFF REDUCED THRUST PER QRH AND ENG 2 VIBE REDUCED TO GREEN, MID 3.4-3.6 AT 79% N1. UNABLE TO MAINTAIN MAX THRUST AND STAY GREEN. "TRANSFERRED TO NRWC 042-ORD-01186". C/A-REF NRWC 042T01186 FOR ACTION TAKEN. DEFERRED PER FMR REF ETN-EM-72-004 TDMI AUTHORIZATION NUMBER 042T7740. AS PER EHM ALERT NOTICE TRACKING NO EHM-2019-07-15 042-RH-0026. ENGINE GROUP DETERMINE THAT NO ACTION IS REQUIRED. TDMI ITEM RESTORED
